BibTeX record journals/amc/LiuMSLLW12

download as .bib file

@article{DBLP:journals/amc/LiuMSLLW12,
  author    = {Linzhong Liu and
               Haibo Mu and
               Yubo Song and
               Haiyan Luo and
               Xiaojing Li and
               Fang Wu},
  title     = {The equilibrium generalized assignment problem and genetic algorithm},
  journal   = {Applied Mathematics and Computation},
  volume    = {218},
  number    = {11},
  pages     = {6526--6535},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.amc.2011.12.025},
  doi       = {10.1016/j.amc.2011.12.025},
  timestamp = {Fri, 26 May 2017 22:52:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiuMSLLW12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics